# SDR ASAA0640102

- Difficulty date: February 1, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 44,847 hours, 25,677 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Foreflap
- Component: Skin
- Component part number: 6546431257
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB FOREFLAP IS GOUGED AT THE UPPER SURFACE AT THE IB END.  REMOVED DAMAGED AREA OF FORE FLAP UPPER SKIN, FABRICATED AND INSTALLED A REPAIR FILLER AND DOUBLER PER SRM 51-70-10 REPAIR 4.
